# SDR C2XAOOIA387

- Difficulty date: October 23, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AMA-CREW REPORTED THAT NR 2 ENGINE SHUTDOWN FOLLOWING A LOUD BANG. A/C LANDED AT AMA WITHOUT INCIDENT. MX REMOVED AND REPLACED NR 2 ENGINE AND A/C WAS APPROVED FOR RETURN TO SERVICE.
